You could bleed too easily. ... If you start getting signs of bleeding like bloody or tar-like stools, nosebleeds, abdominal pain, large unexplained .... What can happen with high INR levels (9+) on Coumadin ? ... Are there foods which tend to thin the blood - my INR has plateued at 1.8 for the last month, I am?
This can happen with blood being too thin, a condition medically referred to as ... One of the first thing you'll notice if your blood is too thin is that it won't clot ...
Oct 19, 2009 ... When the blood is too thin, they decrease or even eliminate the warfarin or ... The blood feeds the brain so what happens if it is too thin. If you ...
Blood being too thing can cause the continual bleeding of a cut or nose. It is important to ... to stop bleeding. Seek medical help if the bleeding cannot be stopped.
Thus anticoagulant medication, also called a blood thinner, is the most ... If it's above 3.0, your blood is too thin and you have the risk of bleeding to death.
Dec 18, 2013 ... These medications do not actually cause the blood to be thin, according to the ... beans) and lentils if you are taking anticoagulant medications.
Sep 28, 2015 ... If you're at risk for a heart attack or stroke, blood thinners can be lifesaving medications. But they also come with a serious side effect, too: the ...
Thrombocytopenia is also known as 'thin blood', and is characterized by a drop in the amount of platelets in the blood. Whereas the normal levels of platelets are ...
Your blood thinning medicine can save your life.*. *But only if you take it ... If blood is too thin (clots too slowly), it can cause serious bleeding. If blood is too thick ...
People whose blood is too thin are prone to excessive bleeding that is potentially dangerous. Those with thin blood lack sufficient platelets, which are cell ...